KWQC reports three people have died in IL after experiencing severe bleeding from using the drug.
Officials say numerous samples have tested positive for brodifacoum; a lethal anticoagulant often used in rat poison. The department says two deaths were men in their 20s and a third death was a man in his 40s.
A total of 107 people in central IL have dealt with severe bleeding symptoms from these drugs.
The state issued the warning on Monday. Symptoms included coughing up blood, blood in urine, a severe bloody nose, bleeding gums and/or internal bleeding, according to the statement.
There are also state laws and local ordinances that make synthetic drugs illegal, but that doesn't mean there's no chance someone in the county might get a hold of them, Stenger said.
Trump once fought efforts to retrofit high-rises with fire sprinklers
One person was killed and four firefighters were injured on Saturday evening when fire broke out at Trump Tower in NY . The four firefighters also suffered smoke inhalation in the blaze, but were expected to recover.
Finally, President Buhari Declares Intention To Seek Re-Election
At that meeting, the party extended the tenure of it's National Working Committee (NWC) by one year effective from June 2018. Giving the document to the party´s National Chairman, Chief John Odigie-Oyegun, in Abuja, the committee's Chairman, Gov.
Facebook to start notifying users impacted by Cambridge Analytica data-use
If they want, they can shut off apps individually or turn off third-party access to their apps completely. Hundreds of thousands of users were paid to go through a personality test before collecting the data.
Many different chemical compounds are used to manufacture so-called synthetic marijuana.
The man-made drugs are sprayed onto dried plant material and can be smoke or vaporized.
The product can be found across IL and the U.S.in places like convenience stores, gas stations, drug paraphernalia shops, novelty stores and online, the agency said.
The Ford County Public Health Department is asking people who experience these symptoms to find hospital care as soon as possible, stressing that an affected person should not walk or drive themselves. The products are called synthetic cannabis because they are similar to chemicals found in the marijuana plant, it said. "Synthetic cannabinoids are unsafe".
Anyone who has a reaction was told to call 911 or go to the emergency room, officials said.